# SDR CA970609016

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: #2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PRECAUTIONARY ENGINE SHUTDOWN DUE TO HIGH CYLINDER HEAD TEMPERATURE AND LOW OIL PRESSURE. INSPECTION FOUND EXCESSIVE AMOUNTS OF METAL IN THE OIL SCREENS. THE ENGINE WAS REMOVED AND SENT TO R&O FOR REPAIR. FURTHER REPORT TO FOLLOW.
